# SDR SWAA2016090855583

- Difficulty date: September 5, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 8,027 hours, 3,490 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 849589
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A SYSTEM HYDRAULIC QUANTITY LOSS IN FLIGHT.   R & R NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM.
